Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2008

Construction of Control Charts Using Fuzzy Multinomial Quality

V. Amirzadeh, M. Mashinchi & M.A. Yaghoobi

Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 26–31 · doi.org/10.3844/jmssp.2008.26.31

7,530 accesses5,144 downloads13 citations (Crossref)Metrics
Cite Check for updates

Abstract

Control charts are the simplest type of on-line statistical process control techniques. One of the basic control charts is P-chart. In classical P-charts, each item classifies as either "nonconforming" or "conforming" to the specification with respect to the quality characteristic. In practice, one may classify each item in more than two categories such as "bad", "medium", "good", and "excellent". Based on this, we introduce a fuzzy multinomial chart ( FM-chart) for monitoring a multinomial process. Control limits of FM-chart are obtained by using the multinomial distribution and the degrees of membership which one assigned to the distinct categories. The comparison of the FM-chart and the -chart based on a food production process illustrates that the FM-chart leads to better results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Amirzadeh, V., Mashinchi, M. & Yaghoobi, M. (2008). Construction of Control Charts Using Fuzzy Multinomial Quality. Journal of Mathematics and Statistics, 4(1), 26–31. https://doi.org/10.3844/jmssp.2008.26.31

Licence
© Science Publications
Issue
Volume 4, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Construction of Control Charts Using Fuzzy Multinomial QualityJournal of Mathematics and Statistics · Volume 4, Issue 1 · pp. 26–31 · © Science PublicationsDownload